Volume 14, Number 4, October-December 2008
|Page(s)||802 - 824|
|Published online||30 January 2008|
External approximation of first order variational problems via W-1,p estimates
Dipartimento di Georisorse e Territorio,
Via del Cotonificio 114, 33100 Udine, Italy; email@example.com
2 Dipartimento di Architettura e Pianificazione, Università di Sassari, Palazzo del Pou Salit, Piazza Duomo, 07041 Alghero, Italy; firstname.lastname@example.org
Here we present an approximation method for a rather broad class of first order variational problems in spaces of piece-wise constant functions over triangulations of the base domain. The convergence of the method is based on an inequality involving norms obtained by Nečas and on the general framework of Γ-convergence theory.
Mathematics Subject Classification: 65N12 / 65N30 / 46N10 / 74K20 / 74S05
Key words: Numerical methods / non-conforming approximations / Γ-convergence
© EDP Sciences, SMAI, 2008
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.